Convexity Preserving Interpolatory Subdivision Schemes

Kuijt, F.; van Damme, R.
October 1998
Constructive Approximation;1998, Vol. 14 Issue 4, p609
Academic Journal
We construct local subdivision schemes that interpolate functional univariate data and that preserve convexity. The resulting limit function of these schemes is continuous and convex for arbitrary convex data. Moreover this class of schemes is restricted to a subdivision scheme that generates a limit function that is convex and continuously differentiable for strictly convex data. The approximation order of this scheme is four. Some generalizations, such as tension control and piecewise convexity preservation, are briefly discussed.


Related Articles

  • Absolute continuity and summability of transport densities: simpler proofs and new estimates. Santambrogio, Filippo // Calculus of Variations & Partial Differential Equations;Nov2009, Vol. 36 Issue 3, p343 

    The paper presents some short proofs for transport density absolute continuity and L p estimates. Most of the previously existing results which were proven by geometric arguments are re-proved through a strategy based on displacement interpolation and on approximation by discrete measures; some...

  • Things You Should Know.  // Esquire;Oct2002, Vol. 138 Issue 4, p78 

    Presents news briefs on movies, books, music and other topics in the U.S. as of October 2002. Director of the motion picture 'Auto Focus'; Number of snapshots collected by photgrapher Carlo Mollino; Description of the golf shoes made Bally.

  • Convexity of the Proximal Average. Johnstone, Jennifer A.; Koch, Valentin R.; Lucet, Yves // Journal of Optimization Theory & Applications;Jan2011, Vol. 148 Issue 1, p107 

    We complete the study of the convexity of the proximal average by proving it is convex as a function of each of its parameters separately, but not jointly convex as a function of any two of its parameters. We present an interpolation-based plotting algorithm that takes advantage of the partial...

  • On Convex Subgroups of Groups with the Interpolation Property. Shirshova, E. // Journal of Mathematical Sciences;Mar2014, Vol. 197 Issue 4, p573 

    Characteristics of groups with the interpolation relation (not necessarily directed) are considered. A necessary and sufficient condition for a partially ordered group to be an interpolation group is obtained. An almost orthogonality criterion for positive elements of an interpolation group is...

  • Convexity Preserving Interpolation by GC²-Rational Cubic Spline. Dube, M.; Rana, P. S. // International Journal of Computer Applications;Dec2013, Vol. 84, p1 

    A weighted rational cubic spline interpolation has been constructed using rational spline with quadratic denominator. GC1-piecewise rational cubic spline function involving parameters has been constructed which produces a monotonic interpolant to given monotonic data . The degree of smoothness...

  • Monotone and convex interpolation by weighted cubic splines. Kvasov, B. // Computational Mathematics & Mathematical Physics;Oct2013, Vol. 53 Issue 10, p1428 

    Algorithms for interpolating by weighted cubic splines are constructed with the aim of preserving the monotonicity and convexity of the original discrete data. The analysis performed in this paper makes it possible to develop two algorithms with the automatic choice of the shape-controlling...

  • Generalizations of Sherman's inequality by Lidstone's interpolating polynomial. Agarwal, Ravi; Ivelić Bradanović, Slavica; Pečarić, Josip // Journal of Inequalities & Applications;1/4/2016, Vol. 2016 Issue 1, p1 

    In majorization theory, the well-known majorization theorem plays a very important role. A more general result was obtained by Sherman. In this paper, concerning 2 n-convex functions, we get generalizations of these results applying Lidstone's interpolating polynomials and the Čebyšev...

  • Smooth convex partition of unity on uniform triangulations with Hermite interpolation using radial ERBS. Zanaty, Peter; Dechevsky, Lubomir T. // AIP Conference Proceedings;Nov2012, Vol. 1497 Issue 1, p190 

    In [2] a new general construction of smooth convex partition of unity was proposed for a very general class of covers and partitions of multidimensional domains providing the option of Hermite interpolation on a scattered point set consistent with domain/partition. The tensor-product based and...

  • Monotone and convex interpolation by weighted quadratic splines. Kvasov, Boris // Advances in Computational Mathematics;Feb2014, Vol. 40 Issue 1, p91 

    In this paper we discuss the design of algorithms for interpolating discrete data by using weighted C quadratic splines in such a way that the monotonicity and convexity of the data are preserved. The analysis culminates in two algorithms with automatic selection of the shape control parameters:...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics